# SDR RAIA960821

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 8659566
- Condition: Stuck
- Location: Rt Engine
- Part time: 8,218 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7420 - RIGHT BETA LIGHT ILLUMINATED, AND WOULD NOT EXTINGUISH.  MAINTENANCE REPLACED THE RIGHT BETA SWITCH.  (M)
